On the rearranged block-orthonormal systems.

Nadibaidze, G.

Georgian Mathematical Journal (2000)

  • Volume: 7, Issue: 1, page 169-177
  • ISSN: 1072-947X

How to cite


Nadibaidze, G.. "On the rearranged block-orthonormal systems.." Georgian Mathematical Journal 7.1 (2000): 169-177. <http://eudml.org/doc/48750>.

author = {Nadibaidze, G.},
journal = {Georgian Mathematical Journal},
keywords = {rearrangement; block-orthogonal system; Weyl multiplier},
language = {eng},
number = {1},
pages = {169-177},
publisher = {Walter de Gruyter},
title = {On the rearranged block-orthonormal systems.},
url = {http://eudml.org/doc/48750},
volume = {7},
year = {2000},

AU - Nadibaidze, G.
TI - On the rearranged block-orthonormal systems.
JO - Georgian Mathematical Journal
PY - 2000
PB - Walter de Gruyter
VL - 7
IS - 1
SP - 169
EP - 177
LA - eng
KW - rearrangement; block-orthogonal system; Weyl multiplier
UR - http://eudml.org/doc/48750
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.